MAUDE Adverse Event Report: Corin Ltd Trinity; BIOLOX delta Ceramic Modular Head Ø28mm 12/14 Medium 0

Corin Ltd Trinity; BIOLOX delta Ceramic Modular Head Ø28mm 12/14 Medium 0
Model Number 104.2805
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity dual mobility and biolox delta revision (ops used in primary) of the head and insert after approximatively 2 weeks due to dislocation (following a fall).
 
Additional Manufacturer Narrative
Per (b)(4) - initial report.Additional information including, patient activity level weight medical history, operative notes (primary and revision), x-rays (primary and revision), what the patient doing at the time of the dislocation, did the patient follow the correct post-op protocol and if the dislocation is the consequence of the fall, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity
Common Device Name
BIOLOX delta Ceramic Modular Head Ø28mm 12/14 Medium 0
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50927730
Report Number9614209-2026-00126
Device Sequence Number15875277
Product Code LZO
UDI-Device Identifier05055196964327
UDI-Public05055196964327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.2805
Device Catalogue NumberNot applicable
Device Lot Number610812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPS Acetabular Guide: 1248-0500, WLD_CD_76160; OPS Femoral Guide: 1250-0100, WLD_CD_76160; OPS Insight: 1200-0000, WLD_CD_76160; Trinity DM / Insert: 325.03.040 lot 607227
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale